i have heard that a side affect of taking ad's is a 'low sex drive,' or unable to 'function sexually', in the past 4 yrs ive been on effexor, and havent been in a long term relationship in that time. i have had sex, good sex, and im able to orgasm, but i guess seeing as im not in a relationship i havent had loads of sex. at times i get paranoid and blame the ad's! my dr says if i am able to orgasm then its not the ad's, but i cant help blaming them....i still think theyre doing this to me!
Posts You May Be Interested In
Hi DS friends. I'm not sure anyone is here that was when I originally was active on DS. I joined in 07 originally for support for my divorce. I came to see in my journey of healing, in 08, that I am a sex addict. I began to get involved in the SA group here while trying to figure out where my addiction stemmed from and how to continue moving forward. I am at a crossroads again in my...